# SDR IPXA2022042281392

- Difficulty date: April 5, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Brace
- Part number: ARC02955
- Condition: Cracked
- Location: L/H Rear Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CL/H WING T/E REAR SPAR HAS A BRACE THAT IS CRACKED.REMOVED,FAB REPLACED THE CRACKED BRACE IAW MD11 DWG ARC0295 AND SRM 51-31-01. (MINOR)
